# SDR FDEA202010132481

- Difficulty date: October 13, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757258
- Aircraft serial: 24884
- Aircraft time: 74,464 hours, 24,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50052
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT HAS CORROSION BETWEEN RBL 1 AND RBL 24 STA 1020.   REMOVED CORROSION ON FLOOR SUPPORT STA 1020 RBL 1-RBL 24, IAW B757 SRM 51-10-02.  100% MATERIAL LOSS OUT OF LIMITS, IAW B757 SRM 53-00-51-1A FIG 101.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR SUPPORT, IAW B757 SRM 51-40-02 AND FEDEX EA F-5310-T0357347 P1 FUSELAGE-MAINFRAME-MAIN CARGO FLOOR SUPPORT STA 1020 CORRODED, NEW PART FABRICATION-TEMPER ALTERATION AND  DWG 44N5005 REV.
